View Full Version : concerta and dizziness and feeling of being off Balance


Charmcityguy22
04-15-17, 09:15 PM
So I'll try to make this as short as possible.
So I started taking 18mgs on concerts 12 months ago then that became inaffective so I moved to 27 mgs for 6 months until I stopped doing its job and am now on 36 mgs which is the highest dose of all of the stimulants I've taken in the past,I've been taking it for a month now and it's working wonders for me.

I did get the normal appetite suppression and such which for me is not to much of an issue as I'm skinny anyway.Something that started to happen was a feeling of being dizzy and off balance,I first thought it was due to my ears as I have a problem with ear wax build up,so I had my ears cleaned out like I do every year and though that would help but it hasn't,I though it was due to me not eating enough so I starated eating alot more and it seems to be helping very little.the dizziness/off balance feeling seems to generally go away when I take the medication or its in the system,in the morning when I wake up I feel some of a drunk feeling/swaying feeling until I take the medication.which goes away for the most part an hour after,and the being on a rocky boat bl feeling come back around 6 or 7 pm when the medication is wearing off.

I do get enough water in my system generally on a daily bases but its far from 8 glasses and if I'm feeling a tad dehydrated I use hydration tabs that help.

I'm just frustrated with this feeling and would love to read comments from others who have taken 36 mgs or are taking 36mgs of concerta and have these same issues and what has helped them with the issues.mainly the feeling of off balance and the drunk feeling.I do become out of breathe sometime when walking.I'm a fit person as I'm training for a marathon as well I'm a cyclist so I get my fair share of exercise or to much of it.

Maybe the medication is to much or these symptOmaha are due to me having GERD not sure.Hope people will comment below and I'll for Sure be going back to see my Pdoc as well as my doctor.

I was also going to talk to my PDOC about taking a short break to see if it ia in fact the medication or not.I have a wedding a wedding to attend in three weeks and I plan on drinking as its my sisters wedding and don't like taking the concerta while drinking.could it also be caused by seasonal allergies?as I do have those.

Hope everyone has a wonder easter.

Charmcityguy22
04-15-17, 09:16 PM
Sorry for the spelling errors

krwmorgan
07-06-17, 03:29 AM
The dizzy symptoms you described mirror those of my son since he started taking the generic Concerta by Mylan. He's also complained of headaches and walks around with his eyes half closed. He's had great success on Concerta for years. Only one other time have we had s problem. It was with a different generic that was eventually taken off the market.

BloopLoops
08-12-17, 12:52 AM
I get this as well. Just somewhat not steady on my feet. Does not stop me but it messes up my confidence. I am not currently working but I don't think that this would work well in some situations where I was standing all day.